Skip to Main content Skip to Navigation
Journal articles

Log-periodic critical amplitudes: a perturbative approach.

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01018537
Contributor : Serena Benassù <>
Submitted on : Friday, July 4, 2014 - 2:16:10 PM
Last modification on : Friday, March 27, 2020 - 3:55:48 AM

Identifiers

  • HAL Id : hal-01018537, version 1

Citation

B. Derida, G. Giacomin. Log-periodic critical amplitudes: a perturbative approach.. Journal of Statistical Physics, Springer Verlag, 2014, 154 (1-2), pp.286-304. ⟨hal-01018537⟩

Share

Metrics

Record views

179